Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Having a really difficult time
Feb 5, 2011

Thanks for your response Dr. Young, much appreciated. I'd be remiss not to mention a few extra points (especially after all I've been thru). To your point on not being clear if it was ars, I had a fever and body rash 6 weekd post potnetial exposure and went to er. They gave prednisone and It cleared after a few days. My wbc was 13.2 as well. That's why I'm so freaked. The white tongue and floaters are what persist til now. I have to add that I was on bactrim when the rash appeared so I'm hoping that was the cause. Reason I was on bactrim is because a week after this exp, I had frequent urination and the doxy didn't clear it so then given bactrim. Week after taking and being in FL (sun) the Rash hit w/fever. Fever lasted 12 hrs or so. So that's why All the testing. The bDNA was at 18 months post exp. The 4 Nat's were taken in '09, jan, march, june and dec. Exp was Mid Dec '07. I'm sick oif taking hiv tests and I know they're not all flase neg's but why the floaters, 4 mos after this potential exp. I have small children and need to move on for their sake but don't want to turn up pos from this exp If I don't do anything. I even saw an hiv specialist 9 mos Post exp and he said to move on. He didn't test me because I had provbably 25 neg elisas at that point. It's just sad and frustrating. Could the inflammation resoponse from bactrim or whatever that rash was have caused these stringy things in my eyes. Thanks

Response from Dr. Young

Hi again,

Your syndrome sounds entirely compatible with a sulfa (Bactrim) allergy. That would explain fever, rash, elevated WBC count, even the white coating on the tongue. Further, sun exposure can exacerbate certain drug reactions.

There's nothing sad about your case. You don't have HIV.

Indeed, move on. Enjoy your health and life.

That is all.

BY



Previous
Risks of switching from Combivir/Stocrin to Atripla
Next
PEP Missed Pills

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement